# SDR RU3A20190702029

- Difficulty date: July 2, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N83
- Make and model: Beech 300BEECH
- Aircraft serial: FF18
- Aircraft time: 15,483 hours, 8,285 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 10138800521
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LANDING GEAR CB BREAKER POPPED WHILE ATTEMPTING TO RAISE GEAR.  HYDRAULIC POWER PACK WAS REPLACED. QAF FLIGHT TO BE ACCOMPLISHED.
